# SDR REXA2013070501250

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,065 hours, 7,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON DURING FLIGHT INTERMITTENTLY.   EMERGENCY LIGHT SWITCH HAS NO EFFECT.  R & R K135 RELAY IN JB11.  ALL OPS CHECKED GOOD IAW AMM 24-06.
